# SDR CA091223001

- Difficulty date: December 15, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 29,411 hours
- Engine: Pwa PT6A34
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Part time: 29,411 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BOTH WINGS, CORRUGATED INNER SKIN CRACK AT MANY PLACES BETWEEN STATION 47.50 THRU 122.50 AND RIBS DAMAGE AT RIVETS JOINT.  MANY RIVETS POPPED AT RIBS AND CORRUGATED INNER SKIN JUNCTION.   TCCA COMMENTS: AAIR FROM JUL 15/09 SHOWS THAT AIRCRAFT HAS 29411 HOURS ON AIRFRAME.  THERE ARE A NUMBER OF STCS INSTALLED ON THIS AIRCRAFT (INCREASE IN GROSS WEIGHT AND STOL KIT, FLOATS, ETC) (TC NR 20091223001)
